| Model Number |
XX-5202J |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/26/2018
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter: the issue occurred during lap myomectomy.A suture was used wherein its needle was easily detached.Replaced by a new device to complete the procedure.The surgery was extended by more than 30 minutes.No patient harm.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.It was observed that two of the needles were detached from the sutures and three of the needles were attached to the sutures.Two of the needles were observed to be bent at the needle body.A review of the device history record indicates this product was released meeting all quality release specifications at the time of manufacture.However, an assembly error was identified during product analysis.The root cause of the reported condition was an improperly made code along with an improper execution of in-process controls for material assignment.The product analysis established a relationship between a device failure and the reported incident of incorrect needle.The root cause of the observed condition was determined to be a result of a manufacturing activity and a process improvement has been initiated to prevent this condition from recurring.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.